# SDR AALA20121117001

- Difficulty date: November 10, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 64,405 hours, 27,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR IN THE FUSELAGE SKIN AT STATION 241, 5 INCHES BELOW CUSP LINE.  INSTALLED DOUBLER PER SRM 53-04-05.
